Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 76, NWS Quad Cities, IA

July 24, 2016Clark County, Missouri; Lee County, Iowa; Hancock County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 24, 2016, 7:47 PM CDT for Clark County, Missouri; Lee County, Iowa; Hancock County, Illinois. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2016, 7:47 PM CDT (00:47 UTC)
Expired
Jul 24, 2016, 8:45 PM CDT
In force
58 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lee County, IA, Hancock County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 127 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 8:11 PM CDTTSTM WND DMGW Montrose, IALARGE TREE BRANCH DOWN AT RESIDENCE.
Jul 24, 8:11 PM CDTTSTM WND GST 60W Montrose, IAESTIMATED 50 TO 60 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3609 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

075 
WUUS53 KDVN 250047
SVRDVN
ILC067-IAC111-MOC045-250145-
/O.NEW.KDVN.SV.W.0076.160725T0047Z-160725T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
747 PM CDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  LEE COUNTY IN SOUTHEASTERN IOWA...
  CENTRAL CLARK COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 845 PM CDT

* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEOKUK...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT MADISON...KEOKUK...CARTHAGE...NAUVOO...HAMILTON...WARSAW...
  LA HARPE...WEST POINT...DALLAS CITY...DONNELLSON...MONTROSE...
  WAYLAND...ALEXANDRIA...FERRIS...FRANKLIN...NIOTA...CROTON...
  DENMARK...NEW BOSTON AND ADRIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4053 9188 4061 9173 4060 9172 4062 9172
      4080 9137 4075 9125 4071 9121 4072 9116
      4070 9114 4070 9112 4067 9112 4066 9113
      4064 9118 4064 9090 4049 9091 4029 9144
TIME...MOT...LOC 0047Z 249DEG 23KT 4041 9146 

HAIL...<.75IN
WIND...60MPH
 
$$

HAASE
4 follow-up statements
169 
WWUS53 KDVN 250056
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
756 PM CDT SUN JUL 24 2016

ILC067-IAC111-MOC045-250145-
/O.CON.KDVN.SV.W.0076.000000T0000Z-160725T0145Z/
HANCOCK IL-LEE IA-CLARK MO-
756 PM CDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN HANCOCK...LEE AND CENTRAL CLARK COUNTIES...

AT 755 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DONNELLSON TO NEAR HAMILTON...MOVING NORTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FORT MADISON...KEOKUK...CARTHAGE...NAUVOO...HAMILTON...WARSAW...
LA HARPE...WEST POINT...DALLAS CITY...DONNELLSON...MONTROSE...
WAYLAND...ALEXANDRIA...FERRIS...FRANKLIN...NIOTA...CROTON...
DENMARK...NEW BOSTON AND ADRIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4053 9188 4061 9173 4060 9172 4062 9172
      4080 9137 4075 9125 4071 9121 4072 9116
      4070 9114 4070 9112 4067 9112 4066 9113
      4064 9118 4064 9090 4049 9091 4029 9144
TIME...MOT...LOC 0055Z 248DEG 22KT 4063 9157 4039 9131 

HAIL...<.75IN
WIND...60MPH
 
$$

HAASE
704 
WWUS53 KDVN 250118
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
818 PM CDT SUN JUL 24 2016

ILC067-IAC111-MOC045-250145-
/O.CON.KDVN.SV.W.0076.000000T0000Z-160725T0145Z/
HANCOCK IL-LEE IA-CLARK MO-
818 PM CDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR PARTS OF HANCOCK...LEE AND CLARK COUNTIES...

AT 816 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WEST POINT TO CARTHAGE...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 811 PM...LARGE TREE BRANCHES
         WERE BLOWN DOWN IN MONTROSE.  

IMPACT...EXPECT DAMAGE TO TREES. 

LOCATIONS IMPACTED INCLUDE...
FORT MADISON...KEOKUK...CARTHAGE...NAUVOO...HAMILTON...WARSAW...
LA HARPE...WEST POINT...DALLAS CITY...DONNELLSON...MONTROSE...
WAYLAND...ALEXANDRIA...FERRIS...FRANKLIN...NIOTA...CROTON...
DENMARK...NEW BOSTON AND ADRIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4053 9188 4061 9173 4060 9172 4062 9172
      4080 9137 4075 9125 4071 9121 4072 9116
      4070 9114 4070 9112 4067 9112 4066 9113
      4064 9118 4064 9090 4049 9091 4029 9144
TIME...MOT...LOC 0116Z 249DEG 23KT 4068 9141 4044 9115 

HAIL...<.75IN
WIND...60MPH
 
$$

DMD
362 
WWUS53 KDVN 250139
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
839 PM CDT SUN JUL 24 2016

MOC045-250147-
/O.CAN.KDVN.SV.W.0076.000000T0000Z-160725T0145Z/
CLARK MO-
839 PM CDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4056 9151 4070 9134 4071 9121 4070 9114
      4070 9112 4067 9112 4066 9113 4064 9118
      4064 9090 4049 9091 4039 9117
TIME...MOT...LOC 0137Z 249DEG 23KT 4073 9125 4049 9099 

$$

ILC067-IAC111-250145-
/O.CON.KDVN.SV.W.0076.000000T0000Z-160725T0145Z/
HANCOCK IL-LEE IA-
839 PM CDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN HANCOCK AND EAST CENTRAL LEE COUNTIES...

AT 837 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR IOWA ARMY AMMUNITION PLANT TO NEAR BURNSIDE...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO TREES. 

LOCATIONS IMPACTED INCLUDE...
FORT MADISON...CARTHAGE...NAUVOO...LA HARPE...DALLAS CITY...MONTROSE...
FERRIS...ADRIAN...NIOTA...DISCO...BURNSIDE...COLUSA...NEW BOSTON...FOUNTAIN
GREEN...PONTOOSUC...GALLAND...WEBSTER...BLUFF PARK...NAUVOO STATE PARK AND
FORT MADISON MUNICIPAL ARPT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4056 9151 4070 9134 4071 9121 4070 9114
      4070 9112 4067 9112 4066 9113 4064 9118
      4064 9090 4049 9091 4039 9117
TIME...MOT...LOC 0137Z 249DEG 23KT 4073 9125 4049 9099 

HAIL...<.75IN
WIND...60MPH
 
$$

DMD
597 
WWUS53 KDVN 250141
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
841 PM CDT SUN JUL 24 2016

IAC111-ILC067-250150-
/O.EXP.KDVN.SV.W.0076.000000T0000Z-160725T0145Z/
HANCOCK IL-LEE IA-
841 PM CDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HANCOCK AND EAST
CENTRAL LEE COUNTIES WILL EXPIRE AT 845 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

REMEMBER...ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EASTERN HANCOCK COUNTY UNTIL 930 PM.

LAT...LON 4056 9151 4070 9134 4071 9121 4070 9114
      4070 9112 4067 9112 4066 9113 4064 9118
      4064 9090 4049 9091 4039 9117
TIME...MOT...LOC 0138Z 249DEG 23KT 4073 9125 4049 9099 

$$

DMD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:57 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Jul 24, 2:57 PM CDT, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
257 PM CDT SUN JUL 24 2016

.SYNOPSIS...
Issued at 255 PM CDT Sun Jul 24 2016

Cold front extended from eastern Jo Daviess county to Kirksville,
MO and continued to move eastward. A line of scattered
thunderstorms extended from southeast WI to near Rochelle, IL
where the cap was weaker and low level convergence was a bit
better. SBCAPES were 7000 J/KG in IL so a severe storm is possible
if it can break through the cap.

Mid afternoon temperatures ranged from the mid 80s behind the
front to the lower 90s ahead of the front. Dewpoints were gradually
dropping off into the 60s in the wake of the front, but were in
the upper 70s to lower 80s ahead of the front. Heat index values
ranged from 100 to 110 in the warm sector ahead of the front.

&&

.SHORT TERM...(This Evening through Monday)
ISSUED AT 255 PM CDT Sun Jul 24 2016

Heat headline: will let the headlines expire at 7 pm when we
finally break the heat wave that has been over our area for the
past several days.

Tonight: Will monitor radar trends but with each passing hour the
chances of storms become less and less. There was still enough of
a cap, along with weak surface convergence and weak shear
suppressing convection. The better opportunity looks to be in
northeast IL/southeast WI. However, there is still the possibility
of a few storms in our far eastern cwa until about 5 pm and then
the front will have pushed east of the cwa. In the meantime, a few
showers/isolated storms may graze out far south with a weak wave
moving through that area. With the passage of the cold front
humidity levels will gradually lower to more tolerable levels,
along with cooler temperatures. Minimum temperatures will be
mainly in the 60s.

Monday: Weak high pressure will bring a much more comfortable day
with lower humidity and cooler temperatures (compared to the past
several days). There should be plenty of sunshine with afternoon
highs in the 80s, which is closer to normal for late July.

.LONG TERM...(Monday Night through Sunday)
ISSUED AT 255 PM CDT Sun Jul 24 2016

Monday night and Tuesday...The GSF/ECMWF models are in good
agreement that a northwest flow aloft along with surface high
pressure will produce mainly clear skies and near normal July
temperatures over the Upper Mississippi Valley. Humidity levels will
be more comfortable than what we had during the recent heat wave.
Monday night low temperatures will be in the mid 60s. These
temperatures combined with low level moisture from past rain, mature
crops, clear skies and light winds may lead to fog development
Monday night into early Tuesday morning.

Wednesday and Thursday...Northwest flow aloft will continue over the
midwest in response to an upper level longwave ridge building over
the southwestern United States. Mid range forecast models prog that
the first in a series of upper level shortwaves will move across the
region bringing with it a good the chance of thunderstorms. High
temperatures will range in the mid 80s both days with lows in the
60s.

Friday through next Sunday...Forecast confidence is low during this
time period. Long range consensus models show agreement in the
overall synpotic pattern but vary in the timing and location of
smaller shortwaves moving through the northwest flow aloft.
Therefore model blend solutions indicate a chance of showers each
day. High temperatures will be in the 80s with lows in the 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
ISSUED AT 110 PM CDT Sun Jul 24 2016

MVFR conds at KCID/KDBQ behind a cold front that at 18z extended
from just east of KDBQ to KOTM and was moving eastward. By late
afternoon conds should become VFR at all taf sites, continuing
through Monday. Any convection that forms ahead of the front
should develop across northern IL. Southwest winds becoming
northwest to north with the frontal passage, with speeds of around
10 knots or less.

&&

.DVN Watches/Warnings/Advisories...
IA...Heat Advisory until 7 PM CDT this evening for Clinton-Jackson.

     Excessive Heat Warning until 7 PM CDT this evening for Des
     Moines-Henry IA-Jefferson-Lee-Louisa-Muscatine-Scott-Van
     Buren-Washington.

IL...Heat Advisory until 7 PM CDT this evening for Carroll-Jo Daviess-
     Stephenson.

     Excessive Heat Warning until 7 PM CDT this evening for Bureau-
     Hancock-Henderson-Henry IL-McDonough-Mercer-Putnam-Rock
     Island-Warren-Whiteside.

MO...Excessive Heat Warning until 7 PM CDT this evening for Clark-
     Scotland.

&&

SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...Kuhl
AVIATION...Haase
Hazardous weather outlook, Jul 24, 4:43 AM CDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
443 AM CDT SUN JUL 24 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-250945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
443 AM CDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF HOT AND HUMID CONDITIONS WILL OCCUR TODAY AHEAD
OF A FRONTAL SYSTEM PUSHING TOWARD THE AREA FROM THE WEST. HEAT
INDEX READINGS OF 100 TO 110 ARE EXPECTED. WITH THE ACCUMULATIVE
EFFECT OF SEVERAL DAYS OF HIGH HUMIDITY AND HEAT...AN EXCESSIVE
HEAT WARNING AND HEAT ADVISORY HAS BEEN ISSUED FOR AREAS AHEAD OF
THE FRONT GENERALLY ALONG AND SOUTHEAST OF A LINE FROM WASHINGTON
IOWA...TO EAST OF DUBUQUE FROM LATE MORNING THROUGH EARLY EVENING.
THE HIGHER HEAT INDEX READINGS ARE EXPECTED GENERALLY ALONG AND
EAST OF THE MISSISSIPPI RIVER UP THROUGH THE STERLING ILLINOIS
AREA.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY ALONG
THE PASSING FRONT...WITH THE BEST CHANCES OCCURRING ALONG AND
EAST OF A LINE FROM DUBUQUE IOWA...TO FAIRFIELD IN SOUTHEASTERN
IOWA THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS MAY
OCCUR WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THESE STORMS WILL
ALSO BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL. A FEW STORMS MAY
LINGER INTO THE LATE NIGHT HOURS SOUTH OF A KEOSAUQUA IOWA...TO
MONMOUTH ILLINOIS LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY. IT IS TOO
SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

THERE IS A CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED TODAY AND
TONIGHT.

12/DLS

In the hours before

Local storm report, Jul 24, 5:03 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
503 PM CDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND DMG     3 N GENESEO             41.49N 90.16W
07/23/2016                   HENRY              IL   NWS EMPLOYEE

            NUMEROUS LARGE TREES DOWN OVER FENCES ON
            PROPERTY...SEVERAL TREES DOWN OR UPROOTED IN TOWN OF
            GENESEO...TIME ESTIMATED FROM RADAR.

&&

GROSS
Special weather statement, Jul 24, 5:16 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT SUN JUL 24 2016

MOC199-242315-
SCOTLAND-
516 PM CDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SCOTLAND COUNTY UNTIL 615 PM
CDT...

AT 515 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF GREENTOP...
OR 13 MILES NORTHWEST OF KIRKSVILLE...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MEMPHIS...RUTLEDGE...SOUTH GORIN...GREENSBURG...CRAWFORD...
BIBLE GROVE...MEMPHIS MEMORIAL AIRPORT...KILWINNING...
SPILLMAN MOUND...HITT...SAND HILL...
SCOTLAND COUNTY FAIRGROUNDS AND BROCK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4059 9235 4060 9233 4060 9205 4030 9199
      4030 9235
TIME...MOT...LOC 2215Z 248DEG 29KT 4036 9272

HAASE
Special weather statement, Jul 24, 5:22 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT SUN JUL 24 2016

ILC155-242315-
PUTNAM-
522 PM CDT SUN JUL 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PUTNAM COUNTY UNTIL
615 PM CDT...

AT 521 PM CDT...A STRONG THUNDERSTORM WAS NEAR MCNABB...OR 9 MILES
SOUTHEAST OF HENNEPIN...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MCNABB...MAGNOLIA...HENRY AND STANDARD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4110 8933 4112 8934 4112 8933 4115 8933
      4115 8936 4119 8938 4127 8916 4111 8916
TIME...MOT...LOC 2221Z 248DEG 28KT 4114 8925

HAASE
Local storm report, Jul 24, 6:30 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
630 PM CDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             1 N BIBLE GROVE         40.36N 92.30W
07/24/2016  E0.25 INCH       SCOTLAND           MO   TRAINED SPOTTER

            ALSO HAD SOME WIND AROUND 35-40 MPH.

&&

GROSS
Local storm report, Jul 24, 6:36 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
636 PM CDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     SSW RUTLEDGE            40.31N 92.09W
07/24/2016                   SCOTLAND           MO   TRAINED SPOTTER

            6 INCH TREE BRANCHES DOWN.

&&

GROSS
Local storm report, Jul 24, 7:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
745 PM CDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     4 NW WAYLAND            40.44N 91.64W
07/24/2016                   CLARK              MO   LAW ENFORCEMENT

            LARGE TREES DOWN OVER A ROAD IN THE COUNTY.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:13 PM CDTSevere Thunderstorm WarningDVNLee22 min
Jul 24, 8:32 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren58 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Iowa, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.